| Model Number |
15 |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer has been provided with a repair quote however the device has not been returned for evaluation.The cause of the reported issue can not be determined.
Event or Problem Description
The customer contacted stryker to report their device does not boot up into normal operation mode.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned to stryker for evaluation and the reported issue was duplicated and verified.Investigation determined the cause of the reported issue was a faulty system pcba.This item is obsolete and the device could not be repaired.It was returned to the customer unrepaired as requested.